# SDR DALA2024061706136

- Difficulty date: June 14, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N423DX
- Make and model: Airbus A330-941
- Aircraft serial: 2032
- Aircraft time: 4,296 hours, 501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3423 EMERGENCY LIGHT AT 3 LEFT DOOR BROKEN. CORRECTIVE ACTION: REPLACED EXIT LIGHT HOUSING 3 LT DOOR PER A330 IPC 33-51-04-14L, OPS CHECK GOOD OK FOR SERVICE. (5948651)
